# SDR VNAA20250329028

- Difficulty date: February 1, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL 3 EAS AT RBL 9 BTW STA 349 TO STA 677.  SEAT RAIL 2 EAS AT RBL 9 BTW STA 349 TO STA 581 WERE CLEANED PER CRJ/700 SRM 51-26-00-001-001-A01 AND INSPECTED PER CRJ-700 SRM 51-26-00-001-001-A01 AND NO DAMAGE CORROSION WAS FOUND AND SEAT RAIL (1EA) AT RBL9 BTW FS.581 TO FS. 677 WAS REPLACED PER CRJ700 AMM 53-00-49-400-801-A03.
